# SDR SWAA2020072296012

- Difficulty date: June 27, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A8310
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS 294.5, STR 17R IN THE FWD GALLEY AREA.   REPLACED THE INNER CHORD IAW SRM 51-10-02, 51-40-02, AND DWG 141A8310, REV.
